Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Quit Marijuana. Having bumps on forehead, sides of nose, chest, back, upper arms. What could it be?

i quit smoking marijuana about three (3) months ago and since then i ve had a kind or rash ... not clusters like a normal rash... but small bumps on my forehead and both sides of my nose (not on my nose but on my face below my eyes but above the line of my beard... nowhere else on my face... where my beard grows is not affected even after i shaved it off) and my chest , back and upper arms... i used elocon cream and they disappeared but they always return within a week... is it my body ridding itself of the THC or can it be something else like a fungus?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand you have a problem with dependence on marijuana. I also think that you have been having problems with the skin disorder that you are experiencing. I think these are two different things. I also think that you will benefit from seeing a psychiatrist for marijuana dependence as well as a psychiatrist for the anxiety issues you are having from the skin disorder. A dermatological reference should be made to see if you have a fungal infection, but it seems like you have skin infection or eczema that can be easily treated. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor